# SDR USAA960494

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES BS 312 RBL 8 THROUGH LBL 8.  INSTALLED NEW SECTION OF UPPER CHORD, REPAIRED PER SRM 53-10-51 FIG 205.  (M)
